Designs, Codes and Cryptography

, Volume 21, Issue 1, pp 99–111

Epimorphisms of Generalized Polygons Part 1: Geometrical Characterizations

Authors

  • Ralf Gramlich
    • Vakgroep Discrete WiskundeTU Eindhoven
  • Hendrik Van Maldeghem
    • Vakgroep Discrete Wiskunde en ComputeralgebraUniversiteit Gent
Article

DOI: 10.1023/A:1008335627326

Cite this article as:
Gramlich, R. & Maldeghem, H.V. Designs, Codes and Cryptography (2000) 21: 99. doi:10.1023/A:1008335627326
Generalized polygonhomomorphismepimorphismquotient geometryovoid

Copyright information

© Kluwer Academic Publishers 2000